# SDR 06FDEA2246

- Difficulty date: June 7, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727-200
- Aircraft serial: 21675
- Aircraft time: 46,203 hours, 27,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CUST CARD N00346 FOUND LOWER SIDE OF THE FLOOR WEB AT BS 1175 RBL 26 WL 208 FASTENER HOLES -SNOWMANNED-.  REPAIRED FLOOR WEB AT BS 1175, RBL 26, WL 208 IAW SRM 53-10-1 FIG 1.
